Skip to Content

Lasix - I have developed red spots on my calfs, skin reddish appearance since starting 40mg?

Responses (3)

kaismama 4 Jun 2012

That is really weird. You would think if it was a reaction to the lasix it would be all over. You don't have any other symptoms?

Dawnblueyes 4 Jun 2012

I have noticed that it looks like I have had too much sun. Looking closely at my skin you can see it is really spotty. One of the side effects of Lasix is red spots. What are they…truth is, I really like not always feeling swollen. Lasix is a good diaretic! Are the red spots dangerous?

kaismama 4 Jun 2012

I don't know because if it was an allergic reaction you'd have more symptoms then that. Do they itch? Did you try taking an antihistamine? Are you allergic to sulfa?

spikes mom 23 Jul 2012

I get exactly the same thing WHEN I take the pill and go in the sun. It only appears on my shins and calfs.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions